Unipotent elements in small characteristic, III
Name
0812.0756.pdf
Description
Submitted version
Size
274.31 KB
Format
Adobe PDF
Checksum (MD5)
0d84ab259619733e4150e49524119792
Author(s) •
Lusztig, G
Date Issued
March 1, 2011
Journal
Journal of Algebra
Publisher
Elsevier BV
Citation
Lusztig, G. "Unipotent Elements in Small Characteristic, Iii." Journal of Algebra 329 1 (2011): 163-89.
Version
Original manuscript
Abstract
We give a uniform description of the decomposition of the unipotent variety of a classical group in arbitrary characteristic into pieces (considered in a non-uniform way in the earlier parts of this series). (C) 2009 Elsevier Inc. All rights reserved.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-NonCommercial-NoDerivs License
Persistent DSpace Link
DOI of Published Version
https://doi.org/10.1016/j.jalgebra.2009.12.008